MathSciNet Relay Station
MathSciNet bibliographic data
MR1736195 (2001e:35135) 35P25 (35J10 35Q55 47A40 47F05)
Weder, Ricardo $L\sp p$-$L\sp {\dot p}$ estimates for the Schrödinger equation on the line and inverse scattering for the nonlinear Schrödinger equation with a potential. J. Funct. Anal. 170 (2000), no. 1, 37–68.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement